# SDR USAA040486

- Difficulty date: August 5, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bar
- Condition: Corroded
- Location: Stab
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STABILIZER BAR CORRODED, 7 EACH 1.5 INCH DIAMETER AREAS, RSS 181 LT WING.  REMOVED STABILIZER BAR AND REPLACED WITH NEW PER WORK CARD J332-11-01 STEP NR 17.  (M)
